Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

I am not having proper Periods from last few months.

Actually i’m very tense about my periods, as i use to have 3 days heavy flow, and rest of the 4 days normal spotting. but now i am just having 2 days flow and 2 days of spotting. this has ultimately increased my figure. my tummy has bumped out and my lower abdomen is also increasing in size. am 26 years of age and have used birth control pill 4-5 months before. Please guide me through.

Best Regards,


In: Menstrual Problems, Posted 6 years ago

banner
By: Level Rating Level Rating2 points

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

Menstrual cycle is regulated by the hormones. These pills regulate and effect the menses by interfering with hormones. When one start with these pills he or she can have heavy bleeding early and then flow becomes normal because body takes time to get adjusted to pills.
Similarly when one stop the pills body take its time to produce thse hormones naturally and have proper menses.

Also one must gets proper test done to find any internal abnormality that can cause irregular menses like Poly cystic ovarian syndrome, fibroid or any other uterine infection.

We recommend to opt for natural products like Retone http://www.ayurvediccure.com/regunova.htm to be take twice a day for irregular menses and they can be consumed regularly without having any addiction of these.

Thank you
AyurvedicCure.com Support

Answers Answered By: Anrick Level Rating422 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner